Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Euler approximations of anticipating quasilinear stochastic differential equations


Author: Georgii Shevchenko
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 167-175
MSC (2000): Primary 60H05; Secondary 60H07, 60H40, 60-08
Published electronically: September 6, 2006
MathSciNet review: 2168146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the rate of convergence of Euler type approximations for an anticipating quasilinear stochastic differential equation involving the white noise integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H05, 60H07, 60H40, 60-08

Retrieve articles in all journals with MSC (2000): 60H05, 60H07, 60H40, 60-08


Additional Information

Georgii Shevchenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: zhora@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-06-00674-0
PII: S 0094-9000(06)00674-0
Keywords: Stochastic differential equation, integral with respect to a white noise, Euler approximations, splitting-up method
Received by editor(s): December 17, 2004
Published electronically: September 6, 2006
Additional Notes: Partially supported by grant INTAS YS 03-55-2447.
Article copyright: © Copyright 2006 American Mathematical Society